Health »

Posted by Avatar Source URL: http://www.naturalnews.com | 1 Comment  | Bury

People who are taking antidepressants now have another reason to be wary of the prescription drugs. Known to have many side effects, antidepressants such as selective serotonin reuptake inhibitors (SRRIs) could cause cataracts, according to a new research conducted by the American Academy of Opthalmology. The study suggested that SSRIs, such as Prozac, Paxil, Lexapro, and Zoloft raises the risk of sight-threatening cataracts when taken in substantial amounts. Daily health news publisher NaturalNews.com explains in detail how SRRIs could cause cataracts. It also identifies the three commonly prescribed antidepressants that significantly increase the risk of cataracts.

Who Voted for this Story

Comments


Written by mbotanicalsuk
90 days ago
Thanks for sharing this amazing information about Cataracts here you can find more info about and thanks for sharing this precious bookmark that really means to me...!

http://mbotanicals.co.uk/



Log in to comment or register here.